Topics Topics Edit Profile Profile Help/Instructions Help    
Search Last 1|3|7 Days Search Search Tree View Tree View  

Benadryl and how it effects Hypertens...

Battling the MSG Myth » Archive » Other Harmful Substances and Sensitivities » Benadryl and how it effects Hypertension (high blood pressure) « Previous Next »

Author Message
Pam Maddigan
Posted on Thursday, May 03, 2001 - 12:20 pm:   Delete PostPrint Post   Ban Poster IP (Moderator/Admin only)

Hi
I just came back from talking to my pharmacist regarding which Benadryl to take. I have a bad case of Sinuses and I picked up the blue box that says it's used to treat Sinus headaches, Allergy.
She informed me I shouldn't take Benadryl in the blue box because the ingredient PSEUDEPHEDRINE HYDR0CHLORIDE 30 mg. (Decongestant) would cause my blood pressure to go up. It reacts to Blood Pressure medication.
Benadryl in the Pink box (Allergy) would be ok.

It's funny, because I went out last night and bought Benadryl in the pink box, took one this morning, before I went to the Pharmacist for information)ate a piece of store bought cheese cake ( a real No-No- for me)and got sick 1.5 hr.s later! I guess it serves me right for stepping out of line! ;-)
The Benadryl just made me groggy and sleepy

Just thought I'd pass along this tidbit of info. to those who want to try Benadryl .
I guess it's not for everyone.

Add Your Message Here
Post:
Username: Posting Information:
This is a private posting area. Only registered users and moderators may post messages here.
Password:
Options: Post as "Anonymous"
Enable HTML code in message
Automatically activate URLs in message
Action:

Administration Administration Log Out Log Out   Previous Page Previous Page Next Page Next Page